# SDR DL73K001573

- Difficulty date: August 14, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N308DL
- Make and model: Boeing 737232
- Aircraft serial: 23080
- Aircraft time: 47,704 hours, 38,127 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546531510
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 500 FRAME WAS FOUND CORRODED BETWEEN STR 25R AND STR 26R.  THE DAMAGE WAS CUT OUT AND A FORMED SECTION REPAIR     INSTALLED PER ERA 334713-14 AT HMV.
